# SDR QXEA2022042800176

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 13,193 hours, 8,019 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF ROLL AT APPROX 100 KTS AIRCRAFT ABRUPTLY PULLS TO THE LEFT. HAPPENED ON TWO TAKEOFFS, WIND WAS NOT A FACTOR. REMOVED FROM SERVICE. C/W E175 FIM 32-00-00-810-802-A MCN 320065-01 ISS. 03. NO FINDINGS OR ADJUSTMENTS REQUIRED AT THIS TIME. OPERATIONAL CHECK FLIGHT SATISFACTORY. AIRCRAFT RETURNED TO SERVICE.
